Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :35 Issue : 1 2008      Add To Cart                                                                    Download

Unified fractional integral formulas for the Fox- Wright generalized hypergeometric function

Auther : R.K. SAXENA*, J. RAM*, S. CHANDAK* AND S.L. KALLA**

* Department of Mathematics and Statistics Jai Narain Vyas University, Jodhpur, India and

 

** Department of Mathematics and Computer Science, P.O. Box 5969, Safat 13060, Kuwait University, Kuwait

 

 ABSTRACT

 

The object of this article is to evaluate two unified fractional integrals involving the product of Fox-Wright generalized hypergeometric function , Appell function -  and a general class of multivariable polynomials. These integrals are further applied in proving two theorems on Saigo – Maeda operators of fractional integration. The results obtained provide unification and extension of the results given earlier by Saigo, Saigo and Kilbas, Saxena and Saigo etc. The results are obtained in a compact form and are useful in preparing some tables of Erdélyi – Kober operators, Riemann – Liouville operator, Weyl operator, Saigo operators and  Saigo- Maeda operators of fractional integration. Mathematics Subject Classification :  26 A 33, 33C20

                       

Keywords : Generalized  hypergeometric  functions, Riemann-Liouville Operators.

 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law